# SDR CA140130017

- Difficulty date: January 29, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 7635109008059
- Condition: Cracked
- Location: Gearbox
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARRIED OUT AN NDT INSPECTION ON THREE SEPARATE MAIN GEAR BOX LOWER HOUSINGS, ALL THREE LOWER HOUSINGS WERE FOUND TO HAVE CRACKS IN SIMILAR LOCATIONS.  CRACKS APPEAR TO ORIGINATE IN PRODUCTION RELIEF AREA ADJACENT TO STUD INSERT.  BASED ON THE INSPECTORS EXPERIENCE THIS IS NOT A COMMON OCCURRENCE.
